Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/54592
Title: Schatten-q regularizer constrained low rank subspace clustering model
Authors: Zhang, XJ
Xu, C
Sun, XL
Baciu, G 
Keywords: Schatten-q regularizer
Nuclear norm
Augmented Lagrange multiplier method
Low rank representation
Sparse representation
Issue Date: 19-Mar-2016
Publisher: Elsevier
Source: Neurocomputing, 19 Mar. 2016, v. 182, p. 36-47 How to cite?
Journal: Neurocomputing 
Abstract: In the global low rank spectral subspace clustering model, the rank minimization problem is relaxed as Nuclear Norm Minimization (NNM) problem. This relaxation is widely used due to its convexity. However, in recent years, the non-convex regularization has become widely used in signal recovery, matrix completion, and pattern analysis. A powerful tool for the non-convex regularization in the subspace clustering model, the Schatten-q regularizer is relatively unexplored. In this paper, we introduce the non-convex Schatten-q regularizer for the subspace clustering problem in order to solve the rank minimization problem. In this context, we present the GMST algorithm, a new generalized matrix soft thresholding algorithm, to solve the Schatten-q regularizer minimization problem. The proposed method always obtains a solution with a lower rank than the other methods. This shows that the GMST algorithm has the ability to depict the structure of the redundant data to a much greater extent than the existing methods. A large number of experiments demonstrate that the proposed method is competitive to the state-of-the-art methods, but has a lower computational cost and is especially more robust to outliers. Furthermore, our newly proposed solver to Schatten-q (0<q<10<q<1) regularizer is more accurate. Many current solvers to Schatten-q regularizer have reported that when q=1, their methods will become the widely used singular value thresholding algorithm. Beyond that, when q =0.5, our newly proposed solver also coincides with S1/2S1/2 regularizer based half thresholding algorithm. A rigorous mathematical proof is given.
URI: http://hdl.handle.net/10397/54592
ISSN: 0925-2312
EISSN: 1872-8286
DOI: 10.1016/j.neucom.2015.12.009
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
Citations as of Aug 12, 2017

Page view(s)

176
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.